Tendon Ruptures, Torn Rotator Cuffs and Heart Trouble from Levaquin and Avelox

Levaquin left me with two disabled shoulders.

I had taken levaquin for 3 years for chronic sinus infections. Nothing else works.
I suffered with extreme pain in shoulder for three years getting cortisone shots for Tendonitis , bone spur and large tear in rotator cuff in left shoulder. I got surgery for left shoulder three months ago and still cannot raise my left arm above my shoulder. Even with physical therapy three times a week for six wks so far, I still have terrible pain and am partially disabled. I now have problem with right shoulder in bicep tendon. Getting cortisone shots in rt shoulder..
I also had to have a stent put in my artery to my heart this year. Now have chronic systolic heart failure.

I took Levaquin for chronic sinusitis. Nothing else works any longer. I changed to avalox but feel it does the same thing..I cannot turn the steering wheel in my car.

I feel as is I will be disabled for the rest of my life and still getting sinus infections. I had sinus surgery that did not help.

Comments for Tendon Ruptures, Torn Rotator Cuffs and Heart Trouble from Levaquin and Avelox

Click here to add your own comments

Wow, that's quite a story!
by: Kerri Knox, Registered Nurse

Wow, what a story. I'm so sorry to hear that. But knowing what I know about Levaquin and Avelox, it would seem 'inevitable' to develop these types of problems after taking them on and off for 3 years! They kill bacteria by poisoning them, and by necessity it poisons you too- only to a lesser degree. But while taking a bit of arsenic won't kill you or make you sick (and used to be used as a treatment for various medical problems and so even could make you feel better in small doses), it will certainly make you sick taking it over and over again over time.

So, you were just dodging the bullet over and over until it finally caught up to you- just like playing Russian Roulette.

So, the first thing that you need to wonder about is why you were getting sinus infections over and over in the first place. There are several reasons that you might have been having this problem, none of them solved by giving antibiotics over and over again. Did your doctor ever even suggest other tactics to fix these chronic sinus infections that didn't involve drugs or surgery? Unlikely.

In any case, while you might have permanent damage from taking these drugs for so long over such a long period of time, you also might not have permanent damage. And really, there is no way of knowing if your damage is permanent or not and so it's best to assume that it's not since that is the only mindset in which you have any hope of getting better.

So, what I suggest that you do is to get my book The Levaquin Tendonitis Solution and start following the step by step instructions in it that is the best hope that you have to get you on the road to recovery. You might even find that eliminating some key foods and improving your immune system might even help to eliminate your sinus infections!


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution




Sinus infections!
by: Anonymous

Did anyone ever take the time to do cultures and sensitivities on you???

if not they are a terrible doctor..Levaquin should ONLY be taken in life and death circumstances when nothing else works..

Were cultures done???

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video